Universidad Complutense de Madrid
E-Prints Complutense

Critical nonlinearities at the boundary

Impacto

Descargas

Último año

Arrieta Algarra, José María y Carvalho, Alexandre N. y Rodríguez Bernal, Aníbal (1998) Critical nonlinearities at the boundary. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 327 (4). pp. 353-358. ISSN 0764-4442

[img] PDF
Restringido a Sólo personal autorizado del repositorio

374kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0764444299800470


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

We prove existence, uniqueness and regularity of solutions for heat equations with nonlinear boundary conditions. We study these problems with initial data in L-q(Ohm), W-1,W-q(Ohm), 1 < q < infinity, or measures and with critically growing nonlinearities.


Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Funciones (Matemáticas)
Código ID:17924
Depositado:24 Ene 2013 11:37
Última Modificación:12 Dic 2018 15:07

Descargas en el último año

Sólo personal del repositorio: página de control del artículo